# SDR SWIA2020033049542

- Difficulty date: February 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3 POSSIBLE CRACK AT FWD END, JUST AFT OF FS379.00 (MARKED)  (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED A NEW STRINGER 3 L REPAIR @ FS.379.00 REF REO. PRESSURE LEAK CHECK GOOD. COMPLIED WITH TASK CARD. COMPLIED WITH ALL APPLICABLE STEPS OF REO. SEE CONTINUATION FOR FURTHER DETAILS.
